ArticleOriginal scientific text
Title
On linear operators having supercyclic vectors
Authors 1
Affiliations
- Mathematisches Institut I, Universität Karlsruhe, Postfach 6980, D-7500 Karlsruhe 1, Germany
Abstract
We show that for a real separable Banach space X there are operators in B(X) having supercyclic vectors if and only if dim X ≤ 2 or dim X = ∞.
Bibliography
- B. Beauzamy, An operator in a separable Hilbert space with many hypercyclic vectors, Studia Math. 87 (1987), 71-78.
- B. Beauzamy, Introduction to Operator Theory and Invariant Subspaces, North-Holland, 1988.
- P. S. Bourdon and J. H. Shapiro, Cyclic composition operators in
, in: Proc. Sympos. Pure Math. 51, Amer. Math. Soc., 1990, 43-53. - K.-G. Große-Erdmann, Holomorphe Monster und universelle Funktionen, Mitt. Math. Sem. Gieß en 176 (1987).
- D. A. Herrero and Z.-Y. Wang, Compact perturbations of hypercyclic and supercyclic operators, Indiana Univ. Math. J. 39 (1990), 819-829.
- G. Herzog und R. Lemmert, Endomorphismen mit dichten Bahnen, preprint.
- G. Pólya und G. Szegő, Aufgaben und Lehrsätze aus der Analysis, Band I, Springer, 1964.
- S. Rolewicz, On orbits of elements, Studia Math. 32 (1969), 17-22.